Faculty Publications

Title

Complex convexity in Lebesgue-Bochner function spaces

Document Type

Article

Keywords

Analytic denting points, Complex extreme points, Complex strongly extreme points, Quasi-normed spaces

Journal/Book/Conference Title

Transactions of the American Mathematical Society

Volume

348

Issue

1

First Page

127

Last Page

139

Abstract

Complex geometric properties of continuously quasi-normed spaces are introduced and their relationship to their analogues in real Danach spaces is discussed. It is shown that these properties lift from a continuously quasi-normed space X to Lp(μ, X), for 0 < p < ∞. Local versions of these properties and results are also considered. © 1996 American Mathematical Society.

Original Publication Date

1-1-1996

DOI of published version

10.1090/s0002-9947-96-01508-5

Share

COinS